Jump to content

PubMed RSS Feed - -Papulopustular drug eruption due to an epidermal growth factor receptor inhibitors, erlotinib and cetuximab.


rss

Recommended Posts

Related Articles

Papulopustular drug eruption due to an epidermal growth factor receptor inhibitors, erlotinib and cetuximab.

Dermatol Online J. 2007;13(1):1

Authors: Bragg J, Pomeranz MK

Two patients receiving epidermal growth factor receptor inhibitors for cancer treatment developed papulopustular eruptions a few days after starting treatment. One patient is a 56-year-old man with metastatic lung cancer treated with erlotinib. Bacterial cultures of the nares and a pustule showed no growth. The eruption improved with a lowered dose of erlotinib and the application of topical clindamycin solution and triamcinolone cream. The other patient is a 53-year-old man with metastatic rectal cancer treated with cetuximab. Bacterial culture of a pustule grew Staphylococcus aureus, and a skin biopsy specimen showed a suppurative folliculitis. The eruption improved with a two-week course of oral antibiotics and the application of topical clindamycin solution and triamcinolone cream. A papulopustular eruption occurs in up to 90% of patients treated with epidermal growth factor receptor blocking agents and may correlate with a positive response to chemotherapy. Treatment options are based on anecdotal evidence and may include topical antibiotics, topical glucocorticoids, and oral antibiotics for secondary infection.

PMID: 17511934 [PubMed - indexed for MEDLINE]

http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...